Fast pulse on ndt

Hello all.

I have a problem, was on 125mcg+5mcgT3 and I have not felt vry well(my fT4 it is on the top of the range).

So, today i took my first 1/2 grain ndt in the morning and no levo but after aprox.4 hrs my pulse go's up to 88-95. That is normal?

My pulse on levo was 75-80, depends on situation.

I'm afraid to take the second dose(following the protocol) in the late afternoon.

I'm a little scared, I thought to take a litllle propranolol, if the situation requires. What can I do?

Last edited by

7 Replies

oldestnewest
  • Adin,

    Yes, it is normal. Heart and pulse rate rise within 60-90 minutes of ingesting T3. They should subside to normal levels within another 60-90 minutes. Unless the higher pulse rate causes you discomfort I would go ahead and take the second dose this afternoon.

    ___________________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thank you Clutter, anyway I bought some propranolol :)).

    On levo +T3 it was a litlle high(my pulse) perhaps because fT4 was a litlle over, fT4 -23,4(12-22,3)

  • Adin,

    A normal resting heart rate for adults ranges from 60 to 100 beats a minute. Generally, a lower heart rate at rest implies more efficient heart function and better cardiovascular fitness. For example, a well-trained athlete might have a normal resting heart rate closer to 40 beats a minute.

    Heart rate: What's normal? - Mayo Clinic

    mayoclinic.org/healthy-life...

  • Thank you again, I hope the second dose don't send me in hyper stage, or should I stay some days to wash out the levo.

  • Adin,

    There's no way 1/2 grain will send you hyper. 1 grain contains 38mcg T4 and 9mcg T3 which is equivalent to 75mcg T4 and is roughly half the T4+T3 dose you were taking.

  • I found an interesting article; mercola.com/article/hypothy...

    In the bottom of the page it's written; "Patients need to be warned about the overdosage symptoms which are frequently only temporary during the adaptation stage. The symptoms may include: palpitations, nervousness, feeling hot and sweaty, rapid weight-loss, fine tremor, and clammy skin. "

    Maybe now I'm in the adaptation stage :)

    Tell me please Clutter, what do you think, should I take the second dose or not. I feel a little warm and my pulse is 90. If yes at what time I could take the second dose, 6pm is ok ?

You may also like...